Hi. I started on 50 mg sertraline for anxiety and depression. First few weeks i felt great from it. More energy and confidence in myself. Iv increased too 200mg over about a month. I now feel really tired all the time.ive been on 200 mg a week. Im wondering if the tirdness will subside in time . Also felt my anxiety comein back . Gained alot of weight . Was thinking of asking for weltrubin aswell for some energy. Finding it all strange as when i started on 50 mg i felt great. Any body else with simular experiences? And every time you increase your dose . Do you have to wait for it to settle? Thankyou
Ezma you have it down pretty good yes the tiredness should subside maybe for a while take it at bedtime if you are not already because in most cases it causes insomnia I was on that dose and same thing tired with each dose adjustment then as my system adjusted i had no problems,But by the way after a 6 months or so i did get put on wellbutrin which you take in the am.because it did keep me from sleeping.So you might ask the doctor about that.as far as weight what i started to do was fool my system.By drinking a glass or two of water several times a day so the munchies did not keep kicking in..Just one thought your anxiety might be feeling worse because of the trouble you are having adjusting to the dose and worring ect.we do this even if you dont notice it. All of these problems sound so much like mine did when i was in the first stage of it..KEEP THE FAITH AND STAY POSITIVE hang in there my friend Chuck1957 medically retired Pharmacy Techniecian Cpht oregon. Best of luck.stick with it.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jun 2011 • 1 answer
Updated 24 Mar 2015 • 2 answers
Sertraline make me worse in school? I have bad anxiety&have a hard time concentrating on schoolwork?
Updated 3 Mar 2014 • 3 answers
Updated 12 Feb 2015 • 1 answer
Updated 28 Feb 2017 • 2 answers